# SDR C2XA07RI048

- Difficulty date: June 18, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 21,013 hours, 15,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT 2796 - SDF - CREW REPORTED ELECTRICAL FIRE OVERHEAD BETWEEN SEATS 1A AND 2A.  VISUAL CONFIRMATION OF SMOKE (NOT CONDENSATION) BY FLIGHT ATTENDANT AND PAX ACCOMPANIED BY ACRID ELECTRICAL SMELL.  MX PERFORMED INSPECTION AND FOUND NO EVIDENCE OF FIRE.  FOUND BULB LOOSE FROM CONNECTORS.  MX REINSTALLED BULB AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
